# SDR SWAA2014070729690

- Difficulty date: May 27, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 23,533 hours, 10,160 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE UPPER PANEL SUPPORT ANGLE CRACKED, JUST AFT OF PYLON AFT FAIRING.  R & R ANGLE IAW SRM.
